The Annals of Mathematical Statistics

Some Non-Central Distribution Problems in Multivariate Analysis

A. G. Constantine

Full-text: Open access

Article information

Source
Ann. Math. Statist. Volume 34, Number 4 (1963), 1270-1285.

Dates
First available in Project Euclid: 27 April 2007

Permanent link to this document
https://projecteuclid.org/euclid.aoms/1177703863

Digital Object Identifier
doi:10.1214/aoms/1177703863

Mathematical Reviews number (MathSciNet)
MR181056

Zentralblatt MATH identifier
0123.36801

JSTOR
links.jstor.org

Citation

Constantine, A. G. Some Non-Central Distribution Problems in Multivariate Analysis. Ann. Math. Statist. 34 (1963), no. 4, 1270--1285. doi:10.1214/aoms/1177703863. https://projecteuclid.org/euclid.aoms/1177703863


Export citation